# SDR USAA2009071391812

- Difficulty date: July 3, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 62,990 hours, 28,431 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6205979 - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR66+ 5 INCHES TO FR67 + 17 INCHES, -Y1162. REPLACED FLOORBEAM BETWEEN FR66+ 5 INCHES TO FR67 + 17 INCHES, -Y1162 IAW A320 SRM 51-72-11.  THIS DISCREPANCY IS DETERMINED TO BE LEVEL 2 CORROSION.
